# SDR REXA2012091901351

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 20,062 hours, 17,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN ON PASSENGER ENTRANCE INOP.  REMOVED AND REPLACED LIGHTED EXIT SIGN IAW AMM 33-50-00.  OPS CHECK GOOD.
